MathSciNet Relay Station
MathSciNet bibliographic data
MR1609933 93C15 (93B52)
Chu, D. L.; Chan, H. C.; Ho, D. W. C. Regularization of singular systems by derivative and proportional output feedback. SIAM J. Matrix Anal. Appl. 19 (1998), no. 1, 21–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement